T Nation

Injecting ED & High Estrogen?

SHBG on the low end at 22. I’ve tried injecting ED before and I got like swollen with water weight. I mean, I looked like a blimp. It could have been because I was on hydrocortisone at the time as well, but I put on water weight with trt when I inject. Im wondering if I should add a A.I. for this protocol? I know we say injecting ED lowers estrogen, but it felt like mine went up when I injected ED. Thoughts?

AI is never a good recommendation. How much are you injecting? HCG? Other than that, Go ahead with daily dosing. I experience slight bloat once in a while and this doesnt ever require an AI.

When I switched to QD shots my TT & e2 went up on average, since I didn’t have the low trough anymore. I lowered my dose and feel better.

When we start TRT we expect these symptoms. They go away. Get the doc to prescribe something for the water issues if you are that bothered by it.

I was swollen for a short period of time. Like many here. Also had sensitive nipples and etc

It all went away and I would never take an AI for such minor symptoms.

Your better off in the long run letting the body get used to this hormone.

Did you REDUCE dose when you went ED?

Stop saying we, do u have autism?

3 Likes

I hate to agree with you, but fuck the constant “we” bullshit that patients from that particular practice use is maddening. There’s no “we” unless you’re a doctor or own a clinic or SOMETHING that makes you more than just another patient.

Stop worrying about estrogen. Find the right weekly dose and frequency of injection that makes you feel your best. It’s not the estrogen.

As any competitive bodybuilder will tell you, estrogen makes you retain water. Reduce T dosage which will reduce E until you lose the bloat. Easiest way to tell is good urine stream and no cankles.

You can also take a mild OTC diuretic that will help the body flush out the water and it typically does not return. I often suggest this before adjusting dose as this symptom is often transient.

Have you ever used a Diuretic and if so which one do you recommend.
Also how do you know when is the proper time to use a diuretic because I feel I have water weight but I don’t know how to confirm if it is actual water weight . But i don’t know why I didn’t think to use a diuretic. Actully a good idea I think I just would have to keep a eye on my electrolytes